# SDR SWIA2020091152462

- Difficulty date: September 11, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 34,753 hours, 26,323 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Condition: Out Of Limits
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH DETAILED INSPECTION OF WINGLET AND HORIZONTAL END CAP STATIC WICKS, FOUND THE RIGHT WINGLET TOP; THE RIGHT HORIZONTAL END CAP OUTBOARD AND INBOARD; THE LEFT HORIZONTAL END CAP INBOARD AND LEFT WINGLET TOP; MIDDLE AND BOTTOM STATIC WICKS OUT OF LIMITS.  FILED CLOSED.  REMOVED AND REPLACED RIGHT WINGLET TOP; THE RIGHT HORIZONTAL END CAP OUTBOARD AND INBOARD; THE LEFT HORIZONTAL END CAP INBOARD AND LEFT WINGLET TOP; MIDDLE AND BOTTOM STATIC WICKS, PER AMM.  OPS CHECK GOOD AT THIS TIME.
